# SDR DL76S041080

- Difficulty date: December 4, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 40,191 hours, 19,076 cycles
- Engine: Ge CF680A2
- Engine time: 47,820 hours, 22,598 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Part number: 311T106577
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL FOUND MISSING BLOW OUT PANEL ON NR 2 ENGINE INBOARD PYLON.  PANEL SIZE APPROX 9 INCHS DIAMETER.  INSTALLED NEW ACCESS DOOR NR 2 PYLON INBOARD.
